MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35335
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to tweet: tweet: have you ever seen a new dissection flap inside a stendt graft? tweet: i have @washuvascular.26 mm @cookvascular alpha placed for aberrant l sca (left subclavian artery) in a right sided arch.Presented with htn (hypertension) and aki (acute kidney injury) to clinic.50 mmhg pressure differential, looked like delaminated thrombus on #ivus (intravascular ultrasound).Patient outcome: unknown.

Brand Name
ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key14461609
Report Number3005580113-2022-00060
Device Sequence Number4482677
Product Code MIH
UDI-Device Identifier10827002353357
UDI-Public(01)10827002353357(17)190321(10)E3430020
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2022
Report Date (Section F) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2019
Device Model NumberG35335
Device Catalogue NumberZTA-P-26-105-W
Device Lot NumberE3430020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/19/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2022
Date Device Manufactured03/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown